MAUDE Adverse Event Report: CORDIS US CORP. MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the sealant sleeve of a 5f mynx control vascular closure device (vcd) split open prematurely exposing the sealant during insertion through a hemostatic valve of a non-cordis sheath.The device was removed, and another 5f mynx control vascular closure device (vcd) was used to successfully achieve hemostasis.There was no reported patient injury.The device was inserted through a sheath placed in the left common femoral artery following a pulsed field ablation (pfa) procedure, and resistance was felt during insertion when the issue was observed.The sealant sleeves (cartridge assembly) were not out of position and no damage was noted; however, there was exposure of the sealant to blood that contacted the sealant, likely due to damage to the sealant sleeves.The package was opened by a circulating nurse, and the sterile tray was removed by hand by the scrub technician.No damage was noted to the device or packaging prior to opening.The device was stored and prepared according to the instructions for use (ifu).The sheath was not kinked or bent upon removal.The user was trained on the device.A retrograde approach was used during an electrophysiology ablation procedure.No visible bend or damage was observed in the distal end of the balloon shaft after removal.No excess force was applied during insertion.The access site vessel was not tortuous.A non-cordis sheath was used.The femoral artery suitability and vessel diameter greater than or equal to 5 mm were verified, with no tortuosity, peripheral vascular disease, or calcium at the puncture site.The patient¿s body mass index was reported as greater than 40 kg/m².The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14021 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key24994009
Report Number3004939290-2026-00478
Device Sequence Number9884852
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)271008(10)F2528102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot NumberF2528102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/26/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F 10CM TERUMO PINNACLE SHEATH
Patient Age72 YR
Patient SexFemale
Patient RaceWhite